MathSciNet Relay Station
MathSciNet bibliographic data
MR902534 (88h:16027) 16A38
Farkas, Daniel R. Semisimple representations and affine rings. Proc. Amer. Math. Soc. 101 (1987), no. 2, 237–238.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement